# SDR USAA2009081492121

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 27,647 hours, 11,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008295
- Condition: Failed
- Location: Cabin
- Part time: 274 hours, 119 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 - PHX-DEN - EMERGENCY LIGHTS - FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) FAILS SELF TEST.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (10WL).  OPERATIONAL CHECK WAS GOOD.
